# SDR UPS05643639

- Difficulty date: January 8, 2005
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27752
- System (JASC): 2565 · Escape Slide
- Part: Life Raft
- Part number: 600307FRB
- Part serial: Q47
- Condition: Activated
- Location: Container
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIFE RAFT S/N Q47, SELF INFLATED IN STOWAGE CONTAINER.  DEFERRED D25-62-1-2 WAITING FOR CLOSING LOG PAGE.  LIFE RAFT REMOVED FROM A/C.  REPLACED LIFE RAFT, ETOIS SIGN OFF REQUIRED THIS CLEARS DFRL M294789.
